# SDR EIA2007055

- Difficulty date: March 13, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 93,261 hours, 20,883 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156646
- Part serial: 595
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK SMOKE DETECTOR ZONE 5, ONE DETECTOR INOP.
